Abstract and Applied Analysis

Algorithmic Approach to the Equilibrium Points and Fixed Points

Lijin Guo, Shin Min Kang, and Young Chel Kwun

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The equilibrium and fixed point problems are considered. An iterative algorithm is presented. Convergence analysis of the algorithm is provided.

Article information

Source
Abstr. Appl. Anal., Volume 2014, Special Issue (2014), Article ID 468593, 8 pages.

Dates
First available in Project Euclid: 6 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412606034

Digital Object Identifier
doi:10.1155/2014/468593

Mathematical Reviews number (MathSciNet)
MR3200785

Zentralblatt MATH identifier
07022437

Citation

Guo, Lijin; Kang, Shin Min; Kwun, Young Chel. Algorithmic Approach to the Equilibrium Points and Fixed Points. Abstr. Appl. Anal. 2014, Special Issue (2014), Article ID 468593, 8 pages. doi:10.1155/2014/468593. https://projecteuclid.org/euclid.aaa/1412606034


Export citation

References

  • E. Blum and W. Oettli, “From optimization and variational inequalities to equilibrium problems,” The Mathematics Student, vol. 63, no. 1–4, pp. 123–145, 1994.
  • L.-C. Ceng, Q. H. Ansari, and S. Schaible, “Hybrid extragradient-like methods for generalized mixed equilibrium problems, systems of generalized equilibrium problems and optimization problems,” Journal of Global Optimization. An International Journal Dealing with Theoretical and Computational Aspects of Seeking Global Optima and Their Applications in Science, Management and Engineering, vol. 53, no. 1, pp. 69–96, 2012.
  • L.-C. Ceng, S.-M. Guu, and J.-C. Yao, “Hybrid iterative method for finding common solutions of generalized mixed equilibrium and fixed point problems,” Fixed Point Theory and Applications, vol. 92, p. 2012, article 19, 2012.
  • L. C. Ceng, H.-Y. Hu, and M. M. Wong, “Strong and weak convergence theorems for generalized mixed equilibrium problem with perturbation and fixed pointed problem of infinitely many nonexpansive mappings,” Taiwanese Journal of Mathematics, vol. 15, no. 3, pp. 1341–1367, 2011.
  • L. C. Ceng, A. Petruşel, and J. C. Yao, “Iterative approaches to solving equilibrium problems and fixed point problems of infinitely many nonexpansive mappings,” Journal of Optimization Theory and Applications, vol. 143, no. 1, pp. 37–58, 2009.
  • L. C. Ceng, A. Petruşel, and J. C. Yao, “Iterative approaches to solving equilibrium problems and fixed point problems of infinitely many nonexpansive mappings,” Journal of Optimization Theory and Applications, vol. 143, no. 1, pp. 37–58, 2009.
  • L. C. Ceng, S. Schaible, and J. C. Yao, “Implicit iteration scheme with perturbed mapping for equilibrium problems and fixed point problems of finitely many nonexpansive mappings,” Journal of Optimization Theory and Applications, vol. 139, no. 2, pp. 403–418, 2008.
  • L.-C. Ceng and J.-C. Yao, “A hybrid iterative scheme for mixed equilibrium problems and fixed point problems,” Journal of Computational and Applied Mathematics, vol. 214, no. 1, pp. 186–201, 2008.
  • L.-C. Ceng and J.-C. Yao, “Hybrid viscosity approximation schemes for equilibrium problems and fixed point problems of infinitely many nonexpansive mappings,” Applied Mathematics and Computation, vol. 198, no. 2, pp. 729–741, 2008.
  • L.-C. Ceng and J.-C. Yao, “A relaxed extragradient-like method for a generalized mixed equilibrium problem, a general system of generalized equilibria and a fixed point problem,” Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal A: Theory and Methods, vol. 72, no. 3-4, pp. 1922–1937, 2010.
  • P. L. Combettes and S. A. Hirstoaga, “Equilibrium programming in Hilbert spaces,” Journal of Nonlinear and Convex Analysis. An International Journal, vol. 6, no. 1, pp. 117–136, 2005.
  • A. Moudafi, “Weak convergence theorems for nonexpansive mappings and equilibrium problems,” Journal of Nonlinear and Convex Analysis. An International Journal, vol. 9, no. 1, pp. 37–43, 2008.
  • A. Moudafi and M. Thera, “Proximal and dynamical approaches to equilibrium problems,” in Lecture Notes in Economics and Mathematical Systems, vol. 477, pp. 187–201, Springer, 1999.
  • J.-W. Peng and J.-C. Yao, “A new hybrid-extragradient method for generalized mixed equilibrium problems, fixed point problems and variational inequality problems,” Taiwanese Journal of Mathematics, vol. 12, no. 6, pp. 1401–1432, 2008.
  • J.-W. Peng and J.-C. Yao, “Some new iterative algorithms for generalized mixed equilibrium problems with strict pseudo-contractions and monotone mappings,” Taiwanese Journal of Mathematics, vol. 13, no. 5, pp. 1537–1582, 2009.
  • J.-W. Peng and J.-C. Yao, “Strong convergence theorems of iterative scheme based on the extragradient method for mixed equilibrium problems and fixed point problems,” Mathematical and Computer Modelling, vol. 49, no. 9-10, pp. 1816–1828, 2009.
  • S. Takahashi and W. Takahashi, “Strong convergence theorem for a generalized equilibrium problem and a nonexpansive mapping in a Hilbert space,” Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal A: Theory and Methods, vol. 69, no. 3, pp. 1025–1033, 2008.
  • C.-S. Chuang, L.-J. Lin, and W. Takahashi, “Halpern's type iterations with perturbations in Hilbert spaces: equilibrium solutions and fixed points,” Journal of Global Optimization. An International Journal Dealing with Theoretical and Computational Aspects of Seeking Global Optima and Their Applications in Science, Management and Engineering, vol. 56, no. 4, pp. 1591–1601, 2013.
  • W. Takahashi and M. Toyoda, “Weak convergence theorems for nonexpansive mappings and monotone mappings,” Journal of Optimization Theory and Applications, vol. 118, no. 2, pp. 417–428, 2003.
  • K. Goebel and W. A. Kirk, Topics in Metric Fixed Point Theory, vol. 28 of Cambridge Studies in Advanced Mathematics, Cambridge University Press, Cambridge, 1990.
  • T. Suzuki, “Strong convergence theorems for infinite families of nonexpansive mappings in general Banach spaces,” Fixed Point Theory and Applications, no. 1, pp. 103–123, 2005.
  • H.-K. Xu, “Iterative algorithms for nonlinear operators,” Journal of the London Mathematical Society, vol. 66, no. 1, pp. 240–256, 2002. \endinput